# SDR IPXA09556679

- Difficulty date: July 2, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37101
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DENT ON TOP OF EMPENNAGE STA 1925 RBL 4.  REPAIRED DENTED AREA IAW SRM 51-70-10-2R REPAIR 2.
